Volume 39, Issue 2
Stability Analysis of the Split-Step Theta Method for Nonlinear Regime-Switching Jump Systems

Guangjie LiQigui Yang

J. Comp. Math., 39 (2021), pp. 192-206.

Published online: 2020-11

Preview Purchase PDF 19 3528
Export citation
  • Abstract

In this paper, we investigate the stability of the split-step theta (SST) method for a class of nonlinear regime-switching jump systems–neutral stochastic delay differential equations (NSDDEs) with Markov switching and jumps. As we know, there are few results on the stability of numerical solutions for NSDDEs with Markov switching and jumps. The purpose of this paper is to enrich conclusions in such respect. It first devotes to showing that the trivial solution of the NSDDE with Markov switching and jumps is exponentially mean square stable and asymptotically mean square stable under some suitable conditions. If the drift coefficient also satisfies the linear growth condition, it then proves that the SST method applied to the NSDDE with Markov switching and jumps shares the same conclusions with the exact solution. Moreover, a numerical example is demonstrated to illustrate the obtained results.

  • Keywords

Exponential mean-square stability, Neutral stochastic delay differential equations, Split-step theta method, Markov switching and jumps.

  • AMS Subject Headings

60H10, 60H35, 34k34, 65L20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

scutliguangjie@163.com (Guangjie Li)

qgyang@scut.edu.cn (Qigui Yang)

  • BibTex
  • RIS
  • TXT
@Article{JCM-39-192, author = {Li , Guangjie and Yang , Qigui}, title = {Stability Analysis of the Split-Step Theta Method for Nonlinear Regime-Switching Jump Systems}, journal = {Journal of Computational Mathematics}, year = {2020}, volume = {39}, number = {2}, pages = {192--206}, abstract = {

In this paper, we investigate the stability of the split-step theta (SST) method for a class of nonlinear regime-switching jump systems–neutral stochastic delay differential equations (NSDDEs) with Markov switching and jumps. As we know, there are few results on the stability of numerical solutions for NSDDEs with Markov switching and jumps. The purpose of this paper is to enrich conclusions in such respect. It first devotes to showing that the trivial solution of the NSDDE with Markov switching and jumps is exponentially mean square stable and asymptotically mean square stable under some suitable conditions. If the drift coefficient also satisfies the linear growth condition, it then proves that the SST method applied to the NSDDE with Markov switching and jumps shares the same conclusions with the exact solution. Moreover, a numerical example is demonstrated to illustrate the obtained results.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1910-m2019-0078}, url = {http://global-sci.org/intro/article_detail/jcm/18371.html} }
TY - JOUR T1 - Stability Analysis of the Split-Step Theta Method for Nonlinear Regime-Switching Jump Systems AU - Li , Guangjie AU - Yang , Qigui JO - Journal of Computational Mathematics VL - 2 SP - 192 EP - 206 PY - 2020 DA - 2020/11 SN - 39 DO - http://doi.org/10.4208/jcm.1910-m2019-0078 UR - https://global-sci.org/intro/article_detail/jcm/18371.html KW - Exponential mean-square stability, Neutral stochastic delay differential equations, Split-step theta method, Markov switching and jumps. AB -

In this paper, we investigate the stability of the split-step theta (SST) method for a class of nonlinear regime-switching jump systems–neutral stochastic delay differential equations (NSDDEs) with Markov switching and jumps. As we know, there are few results on the stability of numerical solutions for NSDDEs with Markov switching and jumps. The purpose of this paper is to enrich conclusions in such respect. It first devotes to showing that the trivial solution of the NSDDE with Markov switching and jumps is exponentially mean square stable and asymptotically mean square stable under some suitable conditions. If the drift coefficient also satisfies the linear growth condition, it then proves that the SST method applied to the NSDDE with Markov switching and jumps shares the same conclusions with the exact solution. Moreover, a numerical example is demonstrated to illustrate the obtained results.

Guangjie Li & Qigui Yang. (2020). Stability Analysis of the Split-Step Theta Method for Nonlinear Regime-Switching Jump Systems. Journal of Computational Mathematics. 39 (2). 192-206. doi:10.4208/jcm.1910-m2019-0078
Copy to clipboard
The citation has been copied to your clipboard